skip to content
Group representations Preview this item
ClosePreview this item

Group representations

Author: F A Berezin; et al
Publisher: Providence, R.I. : American Mathematical Society, 1960.
Series: American Mathematical Society translations, ser. 2, v. 16.
Edition/Format:   Book : English

(not yet rated) 0 with reviews - Be the first.


Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...


Document Type: Book
All Authors / Contributors: F A Berezin; et al
OCLC Number: 51021577
Notes: "Under a grant from the National Science Foundation."
Translation of an article from Uspehi Mat. Nauk (N.S.) 11 (1956), no. 6(72), 13-40.
Description: p. 325-353 ; 26 cm.
Series Title: American Mathematical Society translations, ser. 2, v. 16.
Responsibility: F.A. Berezin ... [et al.].


User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...


Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.